Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is there any relation between high levels of insulin and migraines ?

Are there relationships between levels of insulin and mirgraines in type 2 insulin dependent diabetic. Sugar levels doesnt appear to be an issue with my mirgraines. Before using insulin, I use to get 1 migraine every couple of months, but since using insulin, I have had 8 migraines in 2 weeks.
Asked On : Tue, 8 Feb 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
The etiology of migraine is not known and all the causes assigned to it are tentative causes. The stress level associated with increase in medicine intake can trigger migraine. Remain care free and happy. from herbal medicines you can use tab. Cephagraine.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Diabetologist Dr. Amit Rajput's  Response
Dear Anonymous,

Please post the details of your blood glucose levels/other investigations and the current medications you are taking. Your age and a little bit of history will help too.

Need of Insulin itself suggests that the diabetes has progressed. The progression is usually associated with neuropathy. The headaches could be associated with neuropathy, migraines (aggravated by diabetes, rather than insulin itself), Inadequate sleep, Mental stress or Hypertension.

Consultation with your family physician regarding this problem should help.

Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor